CSN Login
Members Online: 10

Side Affects from Taxol & Carboplatin

jazzy1's picture
jazzy1
Posts: 1387
Joined: Mar 2010

Diagnosed with uterine cancer Feb '09, been away from chemo/radiation for 8 months and having some minor pain, mainly in the one buttox (sacroilliac per my chiropractor), and general tightness in most joints. Radiation was to the pelvic area and have "challenged" bowels, when eating much roughage, urgency to hit the restroom. I've an avid exerciser, and recently started yoga and meditation finding the movement is quite helpful.

Some have mentioned arthritis, osteoarthritis or due to the bone density test prior to treatments which showed less bone mass in upper hip area.

Anyone have long-term side affects from either of these drugs? Where's the best place to research as not finding much yet?

Any ideas?

Thanks,
Jan

Subscribe with RSS
About Cancer Society

The content on this site is for informational purposes only. It is not a substitute for professional medical advice. Do not use this information to diagnose or treat a health problem or disease without consulting with a qualified healthcare provider. Please consult your healthcare provider with any questions or concerns you may have regarding your condition. Use of this online service is subject to the disclaimer and the terms and conditions.

Copyright 2000-2014 © Cancer Survivors Network